On the asymptotic aggregation of high dimensional systems

Adilov G., Tinaztepe G.

SYSTEMS & CONTROL LETTERS, vol.55, no.5, pp.414-417, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1016/j.sysconle.2005.09.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.414-417
  • Keywords: high dimensional systems, asymptotic aggregation, macrodescription, mean statistic deviation, production functions, Cobb-Douglas function, constant elasticity of substitution production function
  • Akdeniz University Affiliated: Yes


In this paper, the aggregation problem for high dimensional systems is studied in a different point of view. The deviations occurring when macrodescriptions are built, are evaluated statistically and the systems asymptotic ideal with the aggregation are studied in this sense. From this viewpoint, the constant elasticity of substitution production function is considered and for the some special cases of this function, concrete expressions of macrodescription is given. (c) 2005 Elsevier B.V. All rights reserved.